# SDR FDEA201403190525

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 41,696 hours, 15,517 cycles
- Engine: Pwa PW4152
- Engine time: 7,879 hours, 4,944 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  NR 2 RT ENGINE OIL TEMP BEGAN TO FLUCTUATE FROM NORMAL CRUISE TEMP OF 116C UP TO 230C.  STAYED ABOVE 160C FOR MORE THAN  9 MINUTES BUT CONTINUED TO FLUCTUATE BETWEEN NORMAL & A HIGH OF 230 C.  FINALLY TEMP STAYED ABOVE 160 C FOR MORE THAN 4 MINUTES.  REMOVED CONNECTOR & NO SIGNS OF DAMAGE OR CORROSION.  RECONNECTED CONNECTOR & SHOOK WIRES & NO TEMP CHANGE.  NR 2 ENGINE OIL TEMP ON THE GROUND IS 30 DEGREES LESS THAN NR 1 ENG.  CONNECTOR REMOVED FROM TEMP SENSOR.
